How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7310
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

There ive got myself in abit of a mess i took some herbs

Resolved Question:

Hello there ive got myself in abit of a mess i took some herbs 6 months ago called fenugreek and tribulus. I took these for around 6 weeks and ending up with painful nipples along with no morning wood or libido. Ive panicked since then and taken clomid and arimidex at the advice of a friend which made everything worse. Ive been clean now four months but still have these symptoms. Im worried its for life. I have seen my doctor who has said ive buggered up my hormones and that i can take 6-12 months to sort. Please help james
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query,I would have to agree with your doctor here that it will most definitely take at least 6 months before the testes and the adrenals start to secrete your hormones normally again. The symptoms will become more subtle during that time. What happens is that steroidal medication fuse the capability of the body's glands to secrete their hormones and in lay man terms the glands become lazy, it can take about 6 months to 8 months to have them start working at their normal capacity again.Mean while, you should have regular follow ups with an Endocrinologist. Your PCP can arrange that for you.Hope this helps.I only get paid for my work on this site if you rate the answer by using the star system at the top of your screen.The conversation can be continued even after the rating.Best.
Customer: replied 1 year ago.

Thanks. Am i likely to make a full recovery do you think?

Expert:  Dr Uzair replied 1 year ago.
Yes, you should. Since, you did not take the medication for more than 6 months but only for 6 weeks. If these hormones are taken for more than 6 months at a stretch the recovery becomes difficult. Please do leave a positive rating. Best.
Customer: replied 1 year ago.

Well I've never taken steroids, just the herbs, clomid and arimidex

Expert:  Dr Uzair replied 1 year ago.
Yes, I understand. These herbs and the medications you mentioned interfere with the normal regulation of endogenous hormones (body's own steroids) and suppress the glands.
Please leave a positive rating for the service.
Best.
Customer: replied 1 year ago.

What worries me is I haven't left my body alone for 12 month. I have not taken anything for like months straight, when ive tried stuff to fix it its been a cpl weeks here and there I mean i only took clomid for two weeks

Expert:  Dr Uzair replied 1 year ago.
It will be alright if you give this time. And see an Endocrinologist as well.I only get paid for my work on this site if you rate the answer by using the star system at the top of your screen.
Dr Uzair and 5 other Medical Specialists are ready to help you